Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2018, Volume 58, Number 3, Pages 397–402 (Mi zvmmf10691)  

This article is cited in 2 scientific papers (total in 2 papers)

To the synthesis of optimal control systems

A. I. Kalinin

Belarussian State University, Minsk, Belarus

Abstract: The linear-quadratic optimal control problem subject to linear terminal constraints is considered. An optimal feedback control that is linear in the state variables is constructed.

Key words: optimal control, linear system, quadratic performance index, optimal synthesis.

DOI: https://doi.org/10.7868/S0044466918030079

References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2018, 58:3, 378–383

Bibliographic databases:

UDC: 519.626.2
Received: 16.12.2017
Revised: 06.05.2017

Citation: A. I. Kalinin, “To the synthesis of optimal control systems”, Zh. Vychisl. Mat. Mat. Fiz., 58:3 (2018), 397–402; Comput. Math. Math. Phys., 58:3 (2018), 378–383

Citation in format AMSBIB
\Bibitem{Kal18}
\by A.~I.~Kalinin
\paper To the synthesis of optimal control systems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2018
\vol 58
\issue 3
\pages 397--402
\mathnet{http://mi.mathnet.ru/zvmmf10691}
\crossref{https://doi.org/10.7868/S0044466918030079}
\elib{https://elibrary.ru/item.asp?id=32615743}
\transl
\jour Comput. Math. Math. Phys.
\yr 2018
\vol 58
\issue 3
\pages 378--383
\crossref{https://doi.org/10.1134/S0965542518030065}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000430012700007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85045407321}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10691
  • http://mi.mathnet.ru/eng/zvmmf/v58/i3/p397

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Gabasov, A. I. Kalinin, F. M. Kirillova, L. I. Lavrinovich, “K asimptoticheskim metodam optimizatsii kvazilineinykh sistem upravleniya”, Tr. IMM UrO RAN, 25, no. 3, 2019, 62–72  mathnet  crossref  elib
    2. A. I. Kalinin, L. I. Lavrinovich, “Asymptotic approximations to the solution of the singularly perturbed linear-quadratic optimal control problem with terminal path constraints”, Autom. Remote Control, 81:6 (2020), 988–1002  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:179
    References:46

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021